# SDR UPS06848000

- Difficulty date: September 7, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L10R END FITTING CRACKED AT STA 1769 IN 60 HOLE.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-21, 51-3-0 AND 51-1-20D.
